# SDR SWAA2019101437714

- Difficulty date: October 1, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD ESCAPE SLIDE EMERGENCY LIGHT CONNECTOR (D11074) DISCONNECTED AT BS. 370, BETWEEN STR. 14L TO STR. 15L. / RECONNECTED CONNECTOR PER AMM.
